# SDR CALA2014061391273

- Difficulty date: June 10, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 58,952 hours, 6,815 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Panel
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTENDANT CALL INDICATOR PANEL INOPERATIVE AT LOCATION NOT SPECIFIED.  AFT LOCATION 430 STAYS ON CYCLE CB CHECKS OK.
